Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/9282
Title: LMI-based stability analysis for piecewise multi-affine systems.
Authors: Nguyen, Anh Tu
Sugeno, Michio
Campos, Victor
Dambrine, Michel
Keywords: Piecewise multi-affine systems
Fuzzy systems
Singleton consequents
Stability analysis
Issue Date: 2017
Citation: NGUYEN, A. T. et al. LMI-based stability analysis for piecewise multi-affine systems. IEEE Transactions on Fuzzy Systems, v. 25, p. 707-714, 2017. Disponível em: <http://ieeexplore.ieee.org/document/7468468/>. Acesso em: 02 out. 2017.
Abstract: This paper provides a computational method to study the asymptotic stability of piecewise multi-affine systems. Such systems stem from a class of fuzzy systems with singleton consequents and can be used to approximate any smooth nonlinear system with arbitrary accuracy. Based on the choice of piecewise Lyapunov functions, stability conditions are expressed as a feasibility test of a convex optimization with linear matrix inequality constraints. The basic idea behind these conditions is to exploit the parametric expressions of piecewise multi-affine systems by means of Finsler’s lemma. Numerical examples are given to point out the effectiveness of the proposed method.
URI: http://www.repositorio.ufop.br/handle/123456789/9282
metadata.dc.identifier.uri2: http://ieeexplore.ieee.org/document/7468468/
metadata.dc.identifier.doi: https://doi.org/10.1109/TFUZZ.2016.2566798
ISSN: 1941-0034
Appears in Collections:DEELT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_LMIBasedStability.pdf
  Restricted Access
1,35 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.